MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Catalog Number 1012451-20
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a proximal left anterior descending artery.While advancing the nc trek onto the guide catheter, resistance was met and the proximal shaft separated in two pieces.The device was simply withdrawn and another same size nc trek was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9602029
Report Number2024168-2020-00754
Device Sequence Number16762983
Product Code LOX
UDI-Device Identifier08717648151996
UDI-Public08717648151996
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number1012451-20
Device Lot Number91023G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1